advertisement
Question
Posted by: DEBBIE | 2009/09/14

WEITHGAIN

I HAVE BEEN PUT ON BILACOR 5MG AND CRESTOR 10MG TABS AS PRECAUAIONERY MEASURES. I SEEM TO BE PUTTING ON WIEIGHT - EVEN THOUGH I HAVE BEEN EATING PROPERLY. I KNOW IT IS ONE OF THE SIDE EFFECTS AND WAS WONDERING IF THERE WAS AN OVER THE COUNTER TABLET I COULD TAKE FOR WEIGHT LOSS ?THANKING YOU KINDLY

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Debbie
No there isn't anything you can take but the weight gain caused by the Bilacor is more water retention than anything else. You could ask your doctor to add a small dose of diuretic like a 1/2 Moduretic and see if this makes a difference?
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement